# SDR CALA0300353

- Difficulty date: July 1, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 24,502 hours, 13,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN INTERCOSTAL AT NUT PLATE HOLES BETWEEN STA 344 AND 360, BL 0.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-10-40.
